Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 64, Number 209
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Pointwise a posteriori error estimates for elliptic problems on highly graded meshes
Ricardo H. Nochetto PDF
Math. Comp. 64 (1995), 1-22
Optimal-order nonnested multigrid methods for solving finite element equations. III. On degenerate meshes
Shangyou Zhang PDF
Math. Comp. 64 (1995), 23-49
On the sharpness of $L^ 2$-error estimates of $H^ 1_ 0$-projections onto subspaces of piecewise, high-order polynomials
Weimin Han and Søren Jensen PDF
Math. Comp. 64 (1995), 51-70
The semigroup stability of the difference approximations for initial-boundary value problems
Lixin Wu PDF
Math. Comp. 64 (1995), 71-88
Negative norm estimates for fully discrete finite element approximations to the wave equation with nonhomogeneous $L_ 2$ Dirichlet boundary data
L. Bales and I. Lasiecka PDF
Math. Comp. 64 (1995), 89-115
Strong convergence of numerical solutions to degenerate variational problems
R. A. Nicolaides and Noel J. Walkington PDF
Math. Comp. 64 (1995), 117-127
A framework for block ILU factorizations using block-size reduction
Tony F. Chan and Panayot S. Vassilevski PDF
Math. Comp. 64 (1995), 129-156
Discrete piecewise monotonic approximation by a strictly convex distance function
I. C. Demetriou PDF
Math. Comp. 64 (1995), 157-180
The Faber polynomials for annular sectors
John P. Coleman and Nick J. Myers PDF
Math. Comp. 64 (1995), 181-203
Closed-form summation of some trigonometric series
Djurdje Cvijović and Jacek Klinowski PDF
Math. Comp. 64 (1995), 205-210
Collocating convolutions
Frank Stenger PDF
Math. Comp. 64 (1995), 211-235
Convergence of product integration rules over $(0,\infty )$ for functions with weak singularities at the origin
G. Mastroianni and G. Monegato PDF
Math. Comp. 64 (1995), 237-249
Chebyshev-type quadrature and partial sums of the exponential series
Arno Kuijlaars PDF
Math. Comp. 64 (1995), 251-263
Converting approximate error bounds into exact ones
Abraham Ziv PDF
Math. Comp. 64 (1995), 265-277
Pseudorandom vector generation by the multiple-recursive matrix method
Harald Niederreiter PDF
Math. Comp. 64 (1995), 279-294
On the absolute Mahler measure of polynomials having all zeros in a sector
Georges Rhin and Christopher Smyth PDF
Math. Comp. 64 (1995), 295-304
Imprimitive ninth-degree number fields with small discriminants
F. Diaz y Diaz and M. Olivier PDF
Math. Comp. 64 (1995), 305-321
Determination of all nonquadratic imaginary cyclic number fields of $2$-power degrees with ideal class groups of exponents $\leq 2$
Stéphane Louboutin PDF
Math. Comp. 64 (1995), 323-340
The first nontrivial genus of positive definite ternary forms
Irving Kaplansky PDF
Math. Comp. 64 (1995), 341-345
On a new factorization algorithm for polynomials over finite fields
Harald Niederreiter and Rainer Göttfert PDF
Math. Comp. 64 (1995), 347-353
Rabin-Miller primality test: composite numbers which pass it
F. Arnault PDF
Math. Comp. 64 (1995), 355-361
A new criterion for the first case of Fermat’s last theorem
Karl Dilcher and Ladislav Skula PDF
Math. Comp. 64 (1995), 363-392
New factors of Fermat numbers
Gary B. Gostin PDF
Math. Comp. 64 (1995), 393-395
Factors of generalized Fermat numbers
Harvey Dubner and Wilfrid Keller PDF
Math. Comp. 64 (1995), 397-405
The largest prime dividing the maximal order of an element of $S_ n$
Jon Grantham PDF
Math. Comp. 64 (1995), 407-410
Density bounds for the $3x+1$ problem. I. Tree-search method
David Applegate and Jeffrey C. Lagarias PDF
Math. Comp. 64 (1995), 411-426
Density bounds for the $3x+1$ problem. II. Krasikov inequalities
David Applegate and Jeffrey C. Lagarias PDF
Math. Comp. 64 (1995), 427-438
Reviews and Descriptions of Tables and Books
Math. Comp. 64 (1995), 439-448
Table errata: Table of integrals, series, and products by I. S. Gradshteĭn and I. M. Ryzhik [Academic Press, Boston, 1994; MR1243179 (94g:00008)]
K. S. Kölbig PDF
Math. Comp. 64 (1995), 449-460
Table Errata
Math. Comp. 64 (1995), 449-460